# SDR DALA2022030101285

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 66,304 hours, 24,723 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6822842) DURING INSPECTION FOUND CRACK LOCATED LBL 45 LBS 663.75 WING /CENTER SECTION REAR SPAR PRESSURE WEB. COMPLETED REPAIR INSTRUCTIONS PER B737-800 SRM 57-10-10-2R-4.
